Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sullen girl

please help, getting worse with BP

Recommended Posts

](*,) hi, im new to this website and i just registered a little while ago.. im glad i found a site like this because i am SO frustrated with acne that it's keeping me from doing things that i really enjoy to do, including, being with one of the most important people in my life- my boyfriend.. but ill discuss that later, here's the problem..

well, ive been on this "regimen" for approximately 2-3 weeks now.. at the beginning, about week 1, i saw slight improvement and wasnt dissapointed when i looked in the mirror.. but i have been going on with this regimen, and as i go on i see my acne is getting worse- i have about 4 cystic zits on my face at this moment, and some zits in places on my face where i have never seen zits before, like around my mouth and a couple on my cheeks..it also takes FOREVER for them to heal, like a week or so... the bp may have got in contact with these areas, i have no idea whats causing them to get worse .. i have used bp before and have never had a reaction like this, but i only used it on individual pimples.. i dont know but im starting to convince myself that my acne is because of the way i eat.. i mean i am a healthy weight, not over or under but i love sweets.. i eat them in moderation but maybe it is the sweets, i DONT KNOW.. someone please help.. this is RUINING my life.. i sometimes i wish i would die.. please someone help

Share this post


Link to post
Share on other sites

Give it a whole month before you decide whether or not it doesn't work. IF you think food is causing it (which it probably isn't) go ahead and stop eating them.. Also don't pick your face (if you do). Picking only makes it worse. Are you following the regimen exactly as told? Don't irritate your skin by rubbing it to hard and whatnot. Irritation can casue you to break out more.

Share this post


Link to post
Share on other sites

When you first start using bz, it dries out your skin, which results in extra flakyness and dead skin cells. You actually want that to happen, because you're getting rid of the pimply, injured layers of skin. It could be that these extra skin cells are now causing you to break out. Since it takes a week or two for pimples to form, the time line from when you started with the regimen fits with the breakout you are having now. You should keep up with the regimen for a few more weeks and see what happens. You might also try an exfoliator. I like the Oil of Olay daily facial cloth scrubs, but a lot of people like the grainy gell/lotion/cleanser scrubs.

Share this post


Link to post
Share on other sites

what cured me:

dont touch ur face

3 liters of water

benzoyl peroxide

it is most important never to touch ur face unless u are washing follow these 3 and i think u will see some improvements.

NEVER touch even if its really itchy. NEVER

Share this post


Link to post
Share on other sites

all u need to do is

buy

www.b5clearskin.com

and

Nutragena Multi Vitamin rub on skin mornin and night

Share this post


Link to post
Share on other sites

but warcraft- im a girl and i wear makeup (non comedongenic and non acnegenic) so i kinda hafta touch my face to put it on but my hands r always clean..

Share this post


Link to post
Share on other sites

a normal day-

breakfast-

a hot pocket or like a chocolate chip cookie w/ orange juice

lunch- a sandwich or a piece of pizza or a salad

some tea or soda or water

maybe a candy bar

dinner -

usually some chicken and rice and a vegetable

or if it's friday then pizza and some soda

or sometimes chinese

thats pretty vague i know.. but thats a list of foods i usually eat.. i try to be diverse

Share this post


Link to post
Share on other sites

Sullen Girl,

Please read http://www.acne.org/faq.html#notworking and comment here.

Also, write down precisely what you do morning and evening and what products you're using. Try to leave nothing out.

Finally, you can not judge the regimen's effectiveness for 1-2 months. Some of the most successful people were not clear until even 3 months in.

-Dan

Share this post


Link to post
Share on other sites

Sullen Girl! I also get acne and it was also effecting things with my boyfriend so what I did is I went to the dermatologist and she said it was hormones BUT I went on birth control. I don't know your thoughts on it or if it is availible to you BUT I have not had on breakout since using it. All I worry about now is scars though :-k So you might want to consider it.

I also use Multi Vitamin NEutrogena for my scars and it seems to work alright.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×